# SDR CA070221006

- Difficulty date: February 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 44,041 hours
- Engine: Ge CT581402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 4546A
- Condition: Inoperative
- Location: Landing Gear
- Part time: 10,618 hours
- Component: Landing Gear
- Component part number: 167N100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON PRELANDING CHECK, MAIN LANGDNG GEAR FAILED TO EXTEND. EMERGENCY BLOW DOWN PROCEDURE WAS FOLLOWED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. INVESTIGATION  DETERMINED THAT THE ELECTRIC MOTOR THAT DRIVES THE MLG HYDRAULIC PUMP HAD FAILED AND TRIPPED THE CIRCUIT BREAKER. (TC NR 20070221006)
